# SDR SWAA023007

- Difficulty date: December 22, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 41,176 hours, 37,931 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6546920
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD CARGO DOOR FRAME CRACKED AT LOWER CORNER.  REPAIRED FRAME PER SWA CCO 52-30-0012.
